MathSciNet Relay Station
MathSciNet bibliographic data
MR801848 (86i:49045) 49G15 (35P15 47A70 65J05)
Beattie, Christopher A.; Greenlee, W. M. Convergence theorems for intermediate problems. Proc. Roy. Soc. Edinburgh Sect. A 100 (1985), no. 1-2, 107–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement